Derivation of phase statistics from the Mueller matrix
Version of Record online: 7 DEC 2012
Copyright 1992 by the American Geophysical Union.
Volume 27, Issue 5, pages 553–560, September-October 1992
How to Cite
1992), Derivation of phase statistics from the Mueller matrix, Radio Sci., 27(5), 553–560, doi:10.1029/92RS00195.(
- Issue online: 7 DEC 2012
- Version of Record online: 7 DEC 2012
- Manuscript Accepted: 6 JAN 1992
- Manuscript Received: 18 APR 1991
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!